PayPal and Amazon checkouts available.
800-486-1237

Watch the Video: Learn how Tinnitus Formula Provides Natural Tinnitus Relief

Tinnitus Library

Ask Barry Questions on Tinnitus - November 2017

Do you have questions about tinnitus, our products or specific treatments? Ask Barry. Arches President and tinnitus authority, Barry Keate, will select the most representative questions each month for publication. All questions will receive a personal reply from Barry.

Tinnitus expert Bary KeateTinnitus expert, Barry Keate, answers your questions on Tinnitus Send your question to: Ask Barry

Get Free Shipping on Tinnitus Combo Pack or Starter Kit Use promo Code: freeship125 - Offer Ends Soon - US orders only.

Life = Stress = Increased Tinnitus

Hello Barry,

My tinnitus increased when stress in my life increased. If I tilt my head to the right or the left, the tinnitus heard in the ear on that side increases.  The more stress also the more the tinnitus increases. Could a muscle relaxer possibly help reduce the tinnitus?

Sandra J.

Dear Sandra,

Yes, stress is a major aggravator of tinnitus. It can take a level 3 tinnitus (on a scale of 10) and turn it into a level 7-8. It is very important to learn how to control stress in order to minimize tinnitus.

Michael Seidman, MD is one of the foremost tinnitus authorities in the US. He uses a number of therapies with his patients and has a high overall success rate in reducing the anxiety and loudness of tinnitus.

One of the treatments he sometimes uses includes Baclofen, a muscle relaxer. He combines this with Klonopin at bedtime. Dr. Seidman has had some success with this treatment protocol. However, he only uses it on patients who have a tinnitus that significantly reduces their quality of life and who have not responded to other treatments.

Baclofen has significant side effects including drowsiness, dizziness, headache, insomnia and nausea.

I prefer therapies like biofeedback and hypnotherapy to reduce stress. Biofeedback, in particular, trains the person to be able to control autonomous body functions such as stress levels, skin temperature, blood pressure and heart rate. It has been used extensively at the House Ear Institute in Los Angeles and the Tinnitus Clinic at Oregon Health Sciences University for the treatment of tinnitus and has been very successful. There are no side effects and there are biofeedback facilities in every major city in the US.

Wishing you quiet times,
Barry Keate

Explosive Tinnitus

Hi Barry,

I was in the Army field artillery during the war. Exposed to constant and continuous acoustic trauma of artillery firing, I have both severe hearing loss and severe tinnitus. All the VA can do for me is to give me hearing aids, which do not help the tinnitus. Will your product actually reduce this loud screaming noise in both of my ears? What if it does not reduce the noise level, then what?

Harry A.

Dear Harry,

Arches Tinnitus Formula works best for people like you who have hearing loss-induced tinnitus. A prominent Manhattan ear doctor, Darius Kohan, MD, states that when he recommends Arches to those who have hearing loss and tinnitus, he has a 75% to 80% success rate in reducing tinnitus sound levels. The amount of reduction can vary but its not uncommon to have a 50% reduction or more.

It can take up to three months (four bottles) to get the full benefit so we recommend Arches Starter Kit, a full three-month supply of four bottles at a reduced price.

In the event Arches Tinnitus Formula is not helpful, or if you want to combine it with other therapies, there are several that have been shown to also be helpful. These include biofeedback, acupuncture, sound therapies, Cognitive Behavioral Therapy. Articles on these therapies can be found in our Tinnitus Library. There is a search engine in the upper right-hand corner where you can look for these therapies.

I hope this is helpful and you can reduce the loud sounds you are hearing.

Wishing you quiet times,
Barry Keate

NAC for Tinnitus?

Hi Barry,

I've recently had an encounter with tinnitus, and all I do recall is taking ibuprofen and aspirin on night, and I woke up with this loud ring in my ear.  I've tried everything, and I do have a chemistry background, so I came across the effects of (NAC), regarding tinnitus.  What I found impressive is that (NAC) has a negative charge, which makes a good host for the body in order to absorb toxins.  I begin taking my first dosage of (NAC) today about 500mg.

So far, I can't tell much, but it does appear the ringing in my right ear is beginning to change.  I would like to know more about the symptoms of tinnitus, and what other remedies are available to help fight against the effects that it brings.

Thank you!
Byron W.

Dear Byron,

NAC (N-Acetyl Cysteine) is very healthy to take for many reasons. It is a powerful anti-oxidant and it helps protect ears from ototoxic medications, of which ibuprofen is one. You cannot take too much as there are no side effects from using it. I have been taking NAC for years and usually recommend 1,000 mg taken in the morning and again in the evening. It works best at prevention of damage to hearing rather than in response to damage but it can still be helpful.

Arches Tinnitus Formula has been scientifically proven to reduce tinnitus for the great majority of those who use it. It is especially helpful for those with hearing loss-induced tinnitus. This can occur from exposure to noise and loud sound over time and also those who have lost hearing due to ototoxic medications.

It can take up to three months to get the full benefit so we recommend Arches Starter Kit, a full three-month supply of four bottles.

Wishing you quiet times,
Barry Keate

NOTE: Ask Barry is pleased to be able to answer your questions based upon the information we have available. Our answers to your email inquiries are not substitutes for a physician's advice nor are they reviewed by a physician. We encourage you to share any suggestions you have received from Ask Barry with your doctor.